Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2019 | Preprint | IST-REx-ID: 6313   OA
Arroyo Guevara, Alan M, Bruce Richter, and Matthew Sunohara. “Extending Drawings of Complete Graphs into Arrangements of Pseudocircles,” n.d.
View | Files available
 
2019 | Conference Paper | IST-REx-ID: 6647   OA
Fulek, Radoslav, Bernd Gärtner, Andrey Kupavskii, Pavel Valtr, and Uli Wagner. “The Crossing Tverberg Theorem.” In 35th International Symposium on Computational Geometry, 129:38:1-38:13. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019. https://doi.org/10.4230/LIPICS.SOCG.2019.38.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986   OA
Lubiw, Anna, Zuzana Masárová, and Uli Wagner. “A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations.” Discrete & Computational Geometry 61, no. 4 (2019): 880–98. https://doi.org/10.1007/s00454-018-0035-8.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681
Zhechev, Stephan Y. Algorithmic Aspects of Homotopy Theory and Embeddability. IST Austria, 2019. https://doi.org/10.15479/AT:ISTA:6681.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6556   OA
Huszár, Kristóf, and Jonathan Spreer. “3-Manifold Triangulations with Small Treewidth.” In 35th International Symposium on Computational Geometry (SoCG 2019), 129:44:1-44:20. Leibniz International Proceedings in Informatics (LIPIcs). Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik, 2019. https://doi.org/10.4230/LIPIcs.SoCG.2019.44.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6563   OA
Filakovský, Marek, and Lukas Vokřínek. “Are Two given Maps Homotopic? An Algorithmic Viewpoint.” Foundations of Computational Mathematics, 2019. https://doi.org/10.1007/s10208-019-09419-x.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638   OA
Silva, André , Alan M Arroyo Guevara, Bruce Richter, and Orlando Lee. “Graphs with at Most One Crossing.” Discrete Mathematics, 2019. https://doi.org/10.1016/j.disc.2019.06.031.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857
Fulek, Radoslav, and János Pach. “Thrackles: An Improved Upper Bound.” Discrete Applied Mathematics 259, no. 4 (2019): 266–231. https://doi.org/10.1016/j.dam.2018.12.025.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186   OA
Fulek, Radoslav, and Jan Kynčl. “The ℤ2-Genus of Kuratowski Minors,” 99:401–4014. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018. https://doi.org/10.4230/LIPIcs.SoCG.2018.40.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5790   OA
Chaplick, Steven, Radoslav Fulek, and Pavel Klavík. “Extending Partial Representations of Circle Graphs.” Journal of Graph Theory, 2018. https://doi.org/10.1002/jgt.22436.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed